MathSciNet Relay Station
MathSciNet bibliographic data
MR3178465 60F05 (60G15 60H05 60H07)
Nourdin, Ivan; Rosiński, Jan Asymptotic independence of multiple Wiener-Itô integrals and the resulting limit laws. Ann. Probab. 42 (2014), no. 2, 497–526.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement